MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1442-9071.1996.tb01593.x

Медицинская библиотека · Australian and New Zealand journal of ophthalmology · 1996

Suprachoroidal effusion following argon laser trabeculoplasty.

Kennedy C J, Roden D M, McAllister I L

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

PURPOSE: This is first report of suprachoroidal effusion occurring subsequent to argon laser trabeculoplasty (ALT).

METHODS

Review of the records of the patients in question.

RESULTS

A 77-year-old woman with bilateral pseudophakia and primary open-angle glaucoma was treated with ALT when her visual fields deteriorated despite topical timolol therapy. Although ALT was initially performed without complication in one eye, treatment of the other eye led to a choroidal detachment. This was associated with temporary reduction in visual acuity, shallowing of the anterior chamber and hypotony.

CONCLUSION

Suprachoroidal effusion appears to be another complication of ALT. In the reported case, this application and its effects were temporary and resolved with conservative management.

Для цитирования: Kennedy C J, Roden D M, McAllister I L. Suprachoroidal effusion following argon laser trabeculoplasty.. Australian and New Zealand journal of ophthalmology. 1996. DOI: 10.1111/j.1442-9071.1996.tb01593.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.